CSpace  > 计算数学与科学工程计算研究所
关于"解定常Stokes问题混合网格有限元"一文的注记
周爱辉; 李继春
1992
Source Publication高等学校计算数学学报
ISSN1000-081X
Volume014Issue:003Pages:287
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38799
Collection计算数学与科学工程计算研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
周爱辉,李继春. 关于"解定常Stokes问题混合网格有限元"一文的注记[J]. 高等学校计算数学学报,1992,014(003):287.
APA 周爱辉,&李继春.(1992).关于"解定常Stokes问题混合网格有限元"一文的注记.高等学校计算数学学报,014(003),287.
MLA 周爱辉,et al."关于"解定常Stokes问题混合网格有限元"一文的注记".高等学校计算数学学报 014.003(1992):287.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[周爱辉]'s Articles
[李继春]'s Articles
Baidu academic
Similar articles in Baidu academic
[周爱辉]'s Articles
[李继春]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[周爱辉]'s Articles
[李继春]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.